Playphilosopher
Bibliographic Data
| ID | 10928071 |
|---|---|
| Authors | J N Hattiangadi (Philosophy, York University, Toronto), Jagdish Hattiangadi (0009-0007-7412-8233, York University, corresponding author) |
| Year | 1978 |
| Volume | 8 |
| Issue | 1 |
| Pages | 59-61 |
| Publication date | 1978-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Philosophy of the Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0048-3931 • E-ISSN: 1552-7441 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/004839317800800105 |
| OpenAlex | W4249721868 |
| Language | EN |
| Highly cited | No |
|---|